# SDR DALA2022021500996

- Difficulty date: February 11, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,878 hours, 39,855 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 DOOR 1L DISARM/ARM LEVER "DISARMED" SIGN HINGE SPRING BROKEN. REMOVED AND REPLACED L1 DOOR " DISARMED" SIGN PER B757 AMM 52-10 OPS CHECK GOOD. (8280350)
